# SDR DALA2016112209103

- Difficulty date: April 21, 2015
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 72,589 hours, 33,112 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 43L HAS CORROSION BETWEEN FRAMES 56 & 57.   REMOVED AND REPLACED THE STRINGER IAW SRM.
